| Model Number |
SUTURELASSO 25° LEFT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a meniscus ramp lesion repair surgery the suture has broken from the dispenser.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update avoe 23-jan-2024 it was further reported that the suture broke while sewing.It happened inside patient, but all parts were retrieved.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint is confirmed.Visual inspection did not find any issues with the device.Functional testing with suture 2-0 did not go through the shaft to the tip of the 25°, curve, left quickpass¿ the most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.